# SDR BJNA000413

- Difficulty date: April 22, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT DOOR LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK NORMAL IAW 33-51-1.  (M)
